Alert archive / Massachusetts / Small Craft Advisories in 2017

Small Craft Advisory 57, NWS Boston/Norton, MA

April 17, 2017

NWS Boston/Norton, MA issued this small craft advisory at Apr 17, 2017, 3:36 AM EDT. It took effect at Apr 17, 2017, 9:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2017, 3:36 AM EDT (07:36 UTC)
In effect from
Apr 17, 2017, 9:00 AM EDT
Expired
Apr 17, 2017, 6:00 PM EDT
In force
9 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

507 
WHUS71 KBOX 170736
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
336 AM EDT MON APR 17 2017

ANZ250-254-170845-
/O.CAN.KBOX.SC.Y.0054.000000T0000Z-170417T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
336 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE SUBSIDED BELOW 5 FT.

$$

ANZ230-171545-
/O.NEW.KBOX.SC.Y.0057.170417T1300Z-170417T2100Z/
BOSTON HARBOR-
336 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON.

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT.
  WAVES AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-171545-
/O.EXB.KBOX.SC.Y.0054.170417T1300Z-170417T2100Z/
NARRAGANSETT BAY-
336 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. WAVES 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-171545-
/O.EXT.KBOX.SC.Y.0054.000000T0000Z-170417T2200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
336 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-171545-
/O.CON.KBOX.SC.Y.0054.000000T0000Z-170418T0800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
336 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
679 
WHUS71 KBOX 171332
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
932 AM EDT MON APR 17 2017

ANZ235-237-172145-
/O.CON.KBOX.SC.Y.0054.000000T0000Z-170417T2200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
932 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-172145-
/O.CON.KBOX.SC.Y.0054.000000T0000Z-170418T0800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
932 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-172100-
/O.CON.KBOX.SC.Y.0057.000000T0000Z-170417T2100Z/
BOSTON HARBOR-
932 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 
  KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-172100-
/O.CON.KBOX.SC.Y.0054.000000T0000Z-170417T2100Z/
NARRAGANSETT BAY-
932 AM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
475 
WHUS71 KBOX 171920
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
320 PM EDT MON APR 17 2017

ANZ255-256-180200-
/O.EXT.KBOX.SC.Y.0054.000000T0000Z-170418T0200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
320 PM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-172200-
/O.EXT.KBOX.SC.Y.0057.000000T0000Z-170417T2200Z/
BOSTON HARBOR-
320 PM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-172200-
/O.EXT.KBOX.SC.Y.0054.000000T0000Z-170417T2200Z/
NARRAGANSETT BAY-
320 PM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-172200-
/O.CON.KBOX.SC.Y.0054.000000T0000Z-170417T2200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
320 PM EDT MON APR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT 
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 3:35 AM EDT, 1 minute earlier.

Area forecast discussion, Apr 17, 3:35 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Taunton MA
335 AM EDT Mon Apr 17 2017

.SYNOPSIS...
A cold front will cross the area this morning and will bring
somewhat cooler air to the region today. A second cold front
moves through tonight, bringing northeast winds and much cooler
air on Tuesday, especially along the eastern MA coast. Low
pressure will bring cool and unsettled weather late Wednesday
into Friday with periods of rain at times. Improving conditions
expected next weekend.

&&

.NEAR TERM /THROUGH TODAY/...
335 AM Update...

Last of clouds were exiting Cape Cod and Islands as skies have
cleared elsewhere. We may see some patchy fog through sunrise in
areas that received rainfall last night, mainly across northern
CT and in western MA.

Otherwise, cold front will cross southern New England this
morning. Its main effect will be wind shift to W/NW as moisture
is limited. Forecast soundings show deep mixing (up to 800 mb)
from later this morning into afternoon so gusts should reach 25
to 30 mph at times across much of area.

This downslope flow combined with plenty of sunshine should
easily help temperatures rise into 60s and lower 70s, with some
mid 70s across SE MA. Even parts of Cape Cod and Islands should
reach 70 with wind coming off land.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM TUESDAY/...
High pressure builds across southern Canada tonight and Tue,
resulting in a return to reality and typical springtime weather
for southern New England with much cooler temperatures ahead,
mainly to eastern MA.

Models continue to show plenty of lower level moisture working
onshore Tue morning from Gulf of Maine in form of low cloud
deck and we can't rule out spotty drizzle based upon forecast
soundings. In these areas lows will drop back into upper 30s and
lower 40s tonight, and only recover to the 40s or perhaps near
50 Tue.

Across the interior, less of a marine influence the farther
west you go. Lows should drop back into 30s tonight, but with
more in way of sunshine Tue highs top out in 50s if not near 60
in parts of CT Valley.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Dry to start Wed, then chc showers in the afternoon
* Unsettled weather Wed night into Fri with showers at times
* Improving conditions next weekend
* Temps mostly below normal into next weekend with coolest day on Fri

Overview...
Unsettled weather pattern setting up for the latter half of the week
as amplifying Pacific trof moves into the region. Multiple
shortwaves moving through the flow will bring periods of rain at
times, especially late Wed into Fri. We have high confidence that
precip will occur but confidence is lower in timing the periods of
heavier rainfall. Temp forecast still uncertain on Thu as boundary
may set up across SNE but guidance is trending toward a cooler
scenario for Fri as secondary low pres develops south of New Eng
with cool NE flow. Latest guidance suggesting improving conditions
for next weekend as closed low moves east of New Eng and ridging
builds into the region.

Details...

Tuesday night...
Strong ridging in place from Maritimes to New Eng. Axis of low level
moisture and potential for lower clouds will be focused across
western New Eng with mostly clear to partly cloudy skies in the
east. Chilly night with lows in the 30s and some freezing temps
possible across SE MA where decent radiational cooling possible.

Wednesday...
Strong ridge slowly moves east of New Eng as warm advection pattern
develops. This will lead to increasing clouds with chance of showers
moving in from west to east during the afternoon. Still some
uncertainty regarding timing of onset of showers but best chance for
wet weather in the afternoon will be across northern and western MA
and N CT. Temps a bit below normal.

Wednesday night into Friday...
High confidence in multiple periods of rain/showers but lower
confidence in timing. It appears there will be two periods of rain,
one Wed night into Thu assocd with warm advection ahead of a warm
front with a heavier period of rain possible sometime Thu night into
Fri as secondary low develops to the south. However, the timing of
these events is still uncertain. Overall, a dreary and unsettled
period. Regarding temps, ECMWF has trended milder on Thu and closer
to milder GFS, but UKMET and GGEM are considerably cooler with front
remaining south of New Eng. Still a low confidence temp forecast for
Thu and expect further forecast adjustments until the location of
the boundary becomes more certain. For Friday, guidance has trended
much cooler with boundary to the south and NE flow as secondary low
develops to the south. If this scenario holds, it could be a chilly
and raw day with temps in the low to mid 40s and some upper 30s not
out of the question. Forecast reflects a more conservative scenario
given inherent uncertainty at this time range.

Saturday into Sunday...
Models indicate improving conditions with mainly dry weather as mid
level low moves east and high pres builds into the region. However,
ECMWF and UKMET suggest another low pres may be approaching from the
south on Sun. Temps still cooler than normal, especially near the
coast where onshore component to the wind expected as high pres sets
up to the N/NE.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

High confidence.

Patchy MVFR/IFR in fog through 12z, mainly in CT and western MA
where rain fell last night. Otherwise VFR today. Winds shift to
W/NW this morning and gust to 25-30kt at times, mainly over
land.

VFR tonight and Tue as winds shift to N/NE. However, MVFR
ceilings should develop off E MA coast toward daybreak Tue,
which we expect to move onshore Tue morning (probably around
12z) along with patchy drizzle. Ceilings should lift to VFR Tue
afternoon.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Tuesday Night through Friday/...

Tuesday night into Wednesday...Moderate confidence. Mainly VFR cigs
with patchy MVFR possible at times, mainly west. Showers may move in
from west to east during Wed afternoon.

Wednesday night into Friday...Moderate confidence. Areas of MVFR/IFR
in occasional rain and fog.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

High confidence through Tuesday.

Cold front crosses waters this morning shifting winds to W/NW.
Gusts to 25kt expected within a mile or two of shore from late
morning into afternoon, so only posted new SCA for Boston Harbor
and Narragansett Bay.

SCA remains posted for some of outer waters due to lingering 5-6
ft seas through early tonight.

Winds shift to NE later tonight as second cold front crosses
waters and high pressure builds across southern Canada Tue.
Winds and seas should remain below SCA, but seas build to 2-4 ft
on NE MA waters. Also expect patchy drizzle Tue morning near E
MA coast.

Outlook /Tuesday Night through Friday/...

Tuesday night into Wednesday...High confidence. Easterly winds less
than 15 kt Tue night veering to SE/S during Wed and increasing to 20
kt in the afternoon. Risk for G25 kt across NE MA waters.

Thursday...Moderate confidence. Mainly SE flow less than SCA
thresholds. Vsbys reduced at times in showers and fog.

Friday...Moderate confidence. Increasing NE winds with SCA gusts
likely and low risk for gales. Vsbys reduced at times in showers
and fog.

&&

.FIRE WEATHER...
Dry weather today and a bit cooler than yesterday with highs
from the 60s to some mid 70s. Afternoon relative humidities will
drop to between 20 and 30 percent, as northwest winds gust to 20
to 30 mph from late morning into afternoon. We will continue to
highlight the high fire danger in an updated Special Weather
Statement.

Winds shift to NE Tue which will keep relative humidities higher
across eastern MA (45-65 percent), but across interior values
should once again drop to between 20 and 30 percent. Winds will
be lighter than today in those areas.

A more active weather pattern sets up for Wednesday through
Friday, during which periods of rain are expected.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 9 AM this morning to 5 PM EDT this
     afternoon for ANZ230-236.
     Small Craft Advisory until 6 PM EDT this evening for ANZ235-
     237.
     Small Craft Advisory until 4 AM EDT Tuesday for ANZ255-256.

&&

SYNOPSIS...KJC/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...KJC
AVIATION...KJC/JWD
MARINE...KJC/JWD
FIRE WEATHER...JWD
Hazardous weather outlook, Apr 16, 3:58 PM EDT, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
358 PM EDT Sun Apr 16 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-172000-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
358 PM EDT Sun Apr 16 2017

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...This Afternoon and Tonight.

There is a low risk for an isolated strong thunderstorm in western
portions of southern New England late this afternoon and early
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There an elevated risk for fire weather conditions Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-172000-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
358 PM EDT Sun Apr 16 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Apr 17, 3:32 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Taunton MA
332 AM EDT Mon Apr 17 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-172115-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre,
Fitchburg, Framingham, Lowell, Lawrence, Gloucester,
Chesterfield, Blandford, Amherst, Northampton, Springfield,
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston,
Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford,
Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven,
Nantucket, Ayer, Foster, Smithfield, Providence, Coventry,
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol,
Narragansett, Westerly, Newport, and New Shoreham
332 AM EDT Mon Apr 17 2017

...High Fire Danger Again Today...

Although temperatures will not be as hot as they were yesterday,
warm and dry conditions are once again expected today.

Low humidity combined with gusty northwest winds and very dry
surface fuels will result in high fire danger across
Massachusetts, Rhode Island, and northern Connecticut.

On Tuesday, northeast winds off the ocean will result in higher
relative humidity values near the coast. Farther inland, another
day of low humidity is expected, but wind speeds will be much
lower than today.

JWD

Nearby

Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.